| Model Number |
02.130.355 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent hardware removal procedure due to discomfort.The devices explanted were one (1) 2.7mm/3.5mm va-lcp proximal olecranon plate, one (1) 2.0mm val condylar plate, two (2) 3.5mm cortex screws, four (4) 2.7mm va locking screws and five (5) 2.0mm va locking screws.All implants were removed intact and bone had successfully healed.This report is for one (1) 2.0mm val condylar plate 2 holes hd-6 holes shaft.This is report 2 of 13 for complaint (b)(4).
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.